Translator Disclaimer
1998 Uniqueness of positive radial solutions of $\Delta u+K(\vert x\vert )\gamma(u)=0$
Lynn Erbe, Moxun Tang
Differential Integral Equations 11(4): 663-678 (1998).

Abstract

We investigate the global structure of positive radial solutions of a semilinear elliptic equation $\Delta u+K(|x|)\gamma (u)=0$, and study the uniqueness of ground state solutions of this equation. Our discussion is based on a Pohozaev-type identity and some detailed investigation for the oscillatory and asymptotic behavior of the solutions and their variational functions.

Citation

Download Citation

Lynn Erbe. Moxun Tang. "Uniqueness of positive radial solutions of $\Delta u+K(\vert x\vert )\gamma(u)=0$." Differential Integral Equations 11 (4) 663 - 678, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1131.35333
MathSciNet: MR1666214

Subjects:
Primary: 35J60
Secondary: 34A12, 35B05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.11 • No. 4 • 1998
Back to Top